MathSciNet Relay Station
MathSciNet bibliographic data
MR1280122 58G12 (46L85 57Q10)
Lück, W. Approximating $L^2$-invariants by their finite-dimensional analogues. Geom. Funct. Anal. 4 (1994), no. 4, 455–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement